# SDR 97ZZZM134

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- Engine: Pwa PT6A50
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Comp Inlet Case
- Part number: 3027707
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 19,612 hours
- Stage of operation: DE
- Nature of condition: M, Y
- Precautionary procedure: E

## Discrepancy

FLT 4909 - MIA-PID - PILOT REPORTED, NR 4 ENGINE FAILED IN FLIGHT (TORQUE OFF, T5 RISE) AND PROP LOCKED UP.  ENGINE SHUTDOWN.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR 3 ENGNIE FERRY TO FLL.  THE NR 4 T-HANDLE WAS SECURED.  UPON RETURN TO FLL, INSPECTION INDICATED NR 4 ENGINE COMPRESSOR INLET CASE HAS MULTIPLE FRACTURES.  ENGINE WAS REMOVED AND WILL BE SHIPPED TO REPAIR FACILITY FOR DETERMINATION OF CAUSE AND REPAIR.  (M)
